# SDR SWAA2015120246634

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 20,882 hours, 10,058 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG7748
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE DATA PLACARD FRAYED.  R & R SLIDE ASSEMBLY IAW MT.
